Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

What medicine can be taken to postpone periods?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 492 Questions
Question
Please share Periods Postpone Tablet Name.

Shall i take periods postpone tablet,, please share if any side effects on the same.
Posted Thu, 21 Aug 2014 in Menstruation and Miscarriage
 
 
Answered by Dr. Bhagyalaxmi Nalaparaju 37 minutes later
Brief Answer:
Advised Norehisterone.

Detailed Answer:
Hi,
Thanks for writing to us.

You can postpone the menstrual periods with Norethisterone (Primolute-N) 5 Mg.
If you do not have any medical illness like migraine,diabetes,epilepsy,asthma,heart,liver problems you can take this tablet.

With my patients, I start this medicine three times a day for 3 days prior to your due date. It can be used as long as you want to postpone the periods but not more than 14 days. This is a prescription only medicine and your gynecologist will know about it.
You may get some known side effects like nausea,bloating,headache, spotting.These side effects disappear after stopping the medication.If these side effects persist then you need to discontinue the medication.

Hope I have answered your query.
If you have any queries I will be happy to help you.
Thank you.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor